# SDR ANCF2019071201

- Difficulty date: July 12, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N804AV
- Make and model: Airbus A330-343
- Aircraft serial: 1378
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Not Reported
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUL 12. L/G RETRACTION FAULT. CORRECTIVE ACTIONS: JUL 12. IN ACCORDANCE WITH TO AMM 32-41-47-000-801-A AND 32-11-47-400-801-A A THE HYDRAULIC LINES THE ITLM - TRIMMER MANIFOLD WERE REPLACED TEST SATISFACTORY.
